Please use this identifier to cite or link to this item:
Title: Rate of convergence of uniform transport processes to a Brownian sheet
Author: Rovira Escofet, Carles
Keywords: Processos gaussians
Convergència (Matemàtica)
Gaussian processes
Issue Date: 19-Jul-2020
Publisher: De Gruyter Open
Abstract: We give the rate of convergence to a Brownian sheet from a family of processes constructed starting from a set of independent standard Poisson processes. These processes have realizations that converge almost surely to the Brownian sheet, uniformly in the unit square.
Note: Reproducció del document publicat a:
It is part of: Open Mathematics, 2020, vol. 18, num. 1, p. 731-737
Related resource:
ISSN: 2391-5455
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
707336.pdf1.11 MBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons